# SDR DXTA2021092049120

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 3,071 hours, 2,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: ON PREFLIGHT WHEN ARMING EMERGENCY LIGHTS SWITCH TO ARM THEY DO NOT COME ON . BY MOVING THE SWITCH TO ON  EMER LIGHTS DO COME ON .   FOUND G SWITCH TRIPPED ON #1 EMERGENCY BATTERY, RESETT G SWITCH, LIGHTS WENT OUT, CHARGED BATTERY FOR 2 HOURS, PERFORMED EMERGENCY LIGHTING ADJUSTMENT TEST I.A.W CE·680A M/M CHAP 33-50-00, OPS CHECK SATISFACTORY, CONTACTED NJA AMCC WITH RESULTS WAS ADVISED AIRCRAFT IS O.K TO RELEASE.
